# SDR DALA2014120906446

- Difficulty date: December 4, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 41,923 hours, 13,863 cycles
- Engine: Pwa PW2040
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

WHILE OPERATING ON FLIGHT 312, PASSING THRU 14,000 FT, CREW REPORTED FLIGHT DECK AND CABIN BEGAN TO FILL WITH SMOKE.  LT ENGINE OIL TEMPERATURE INCREASING AND OIL PRESSURE DROPPING, CREW DIVERTED. ENGINE WAS NOT SHUTDOWN. MAINTENANCE FOUND HIGH SATURATION OF OIL JUST AFT OF FAN. DRY MOTORING CONFIRMED OIL LEAK FROM 123 COMPARTMENT. REPLACED NR 1 ENGINE.
